EconPapers    
Economics at your fingertips  
 

Computability of simple games: A characterization and application to the core

Masahiro Kumabe and H. Reiju Mihara

Journal of Mathematical Economics, 2008, vol. 44, issue 3-4, 348-366

Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4068(07)00073-0
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Computability of simple games: A characterization and application to the core (2006) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:44:y:2008:i:3-4:p:348-366

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-05-12
Handle: RePEc:eee:mateco:v:44:y:2008:i:3-4:p:348-366